MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOMARK BIOPSY SITE IDENTIFIER; BIOPSY SITE MARKER

DEVICOR MEDICAL PRODUCTS, INC MAMMOMARK BIOPSY SITE IDENTIFIER; BIOPSY SITE MARKER
Model Number MMK0803
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammomark biopsy site identifier is sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The device has not been returned for analysis, which precludes a full investigation.The procedure was completed with the original device.No patient complications.
 
Event or Problem Description
It was reported by a sales rep that the marker plug broke as it came out of the patient.Dr (b)(6) manually removed the remainder of the plug from the patient.The procedure was completed with the original device.No patient complications.This incident is recorded as complaint number (b)(4).

Brand Name
MAMMOMARK BIOPSY SITE IDENTIFIER
Common Device Name
BIOPSY SITE MARKER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key9500999
Report Number3008492462-2019-00052
Device Sequence Number1202679
Product Code NEU
UDI-Device Identifier00841911100492
UDI-Public(01)00841911100492(17)210201(10)F11931157D
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model NumberMMK0803
Device Catalogue NumberMMK0803
Device Lot NumberF11931157D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1